# SDR 95ZZZX4489

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6636Q
- Make and model: Scwzer G164A
- Aircraft serial: 1694
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399356
- Condition: Failed
- Location: Nr 4
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

CYLINDER HEAD HAD CRACKED ON THE EXHAUST ROCKER BOX ASSEMBLY AREA CAUSING ENGINE TO QUIT AND AIRCRAFT CRASHED.
